skin-hair-icon
Skin rashes on injected area
Nurse had injected Raberprazole 20 mg on arm. Immediately after injecting the injected area was swollen and had minor pain.N ow after 2 days the injected area has turned dark blue and red color rashes have developed. Kindly help me.
21 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It's due to blood collection.. specific medicine required.. for detailed prescription do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It looks like echymosis. Are you in any other medications like asprin,clopidogrel,or antiplatet drugs, anticoagulant therapy. Could be due to injection site thrombophlebitis. If pain,induration are severe get to dermatologist. Keep ice pack 15 mins twice a day.tab vitamin c chewable daily. Thrombophobe ointment once a day over affected area
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.